Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1999, Volume 225, Pages 319–330 (Mi tm729)  

This article is cited in 2 scientific papers (total in 2 papers)

Discrete Schrödinger Equation on a Finite Field and Associated Cellular Automaton

A. K. Pogrebkov


Abstract: The discrete Schrödinger equation with potential belonging to $\mathbb F_2$ is solved explicitly. On this base, the associated $(1+1)$-dimensional cellular automaton is examined and a corresponding set of integrals of motion is constructed.

Full text: PDF file (1276 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 225, 303–313

Bibliographic databases:
Received in December 1998

Citation: A. K. Pogrebkov, “Discrete Schrödinger Equation on a Finite Field and Associated Cellular Automaton”, Solitons, geometry, and topology: on the crossroads, Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov, Trudy Mat. Inst. Steklova, 225, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 319–330; Proc. Steklov Inst. Math., 225 (1999), 303–313

Citation in format AMSBIB
\Bibitem{Pog99}
\by A.~K.~Pogrebkov
\paper Discrete Schr\"odinger Equation on a~Finite Field and Associated Cellular Automaton
\inbook Solitons, geometry, and topology: on the crossroads
\bookinfo Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov
\serial Trudy Mat. Inst. Steklova
\yr 1999
\vol 225
\pages 319--330
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm729}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1725949}
\zmath{https://zbmath.org/?q=an:0979.37033}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 225
\pages 303--313


Linking options:
  • http://mi.mathnet.ru/eng/tm729
  • http://mi.mathnet.ru/eng/tm/v225/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Boiti M., Pempinelli F., Prinari B., Spire A., “An integrable discretization of KdV at large times”, Inverse Problems, 17:3 (2001), 515–526  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Boiti M., Bruschi M., Pempinelli F., Prinari B., “A discrete Schrodinger spectral problem and associated evolution equations”, Journal of Physics A–Mathematical and General, 36:1 (2003), 139–149  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:332
    Full text:124
    References:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021